# SDR AWXA9500026

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND THREE SECTIONS OF FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE.  RECONNECTED WIRES AT ROWS 10, 15 AND 18.  OPS CHECK GOOD.  (W)
